# SDR DALA1222980930

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 61,749 hours, 47,366 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  SUNKEN FASTENERS WAS FOUND ON VERTICAL STABILIZER LEADING EDGE SKIN TOW ROW OF FASTENERS BELOW THE SPLICE AT STA ZFS=52.2.  VERTICAL STABILIZER SKIN WAS REPAIRED IAW EO 09-470871-12AD ME08 REV G AND DWG SG09550004 REV ORIG.
